Mock period functions, sesquiharmonic Maass forms, and non-critical values of L-functions

Bringmann, Kathrin and Diamantis, Nikolaos and Raum, Martin (2013) Mock period functions, sesquiharmonic Maass forms, and non-critical values of L-functions. Advances in Mathematics, 233 (1). pp. 115-134. ISSN 0001-8708

[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (251kB)

Abstract

We introduce a new technique of completion for 1-cohomology which parallels the corresponding technique in the theory of mock modular forms. This technique is applied in the context of non-critical values of L-functions of GL(2) cusp forms. We prove that a generating series of non-critical values can be interpreted as a mock period function we

define in analogy with period polynomials. Further, we prove that non-critical values can be encoded into a sesquiharmonic Maass form. Finally, we formulate and prove an Eichler-Shimura-type isomorphism for the space of mock period functions.

Item Type: Article
Additional Information: NOTICE: this is the author’s version of a work that was accepted for publication in Advances in Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Advances in Mathematics, 233(1) (2013), 115-134. doi: 10.1016/j.aim.2012.09.025
Schools/Departments: University of Nottingham UK Campus > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1016/j.aim.2012.09.025
Depositing User: Diamantis, Dr Nikolaos
Date Deposited: 17 Apr 2014 14:04
Last Modified: 14 Sep 2016 09:25
URI: http://eprints.nottingham.ac.uk/id/eprint/2765

Actions (Archive Staff Only)

Edit View Edit View